# SDR MALA100072

- Difficulty date: April 30, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 26,136 hours, 29,034 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Odor
- Location: Rt Intake
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON APPROACH RT INTAKE LIGHT ILLUMINATED AND THERE WAS A SLIGHT BURNING SMELL IN COCKPIT.  REPLACED RT LOWER DUCT.
